# SDR REXA2013082101668

- Difficulty date: August 21, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: B0205019AD555
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E & E BAY,  STRINGER SPLICE 25R FS 333 CORRODED.  R & R STRINGER SPLICE IAW SRM 51-42-06.
